Alert archive / Alabama / Small Craft Advisories in 2012
Small Craft Advisory 17, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Mar 5, 2012, 3:04 PM CST. It took effect at Mar 6, 2012, 12:00 AM CST. It was in force for 51 hr.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2012, 3:04 PM CST (21:04 UTC)
- In effect from
- Mar 6, 2012, 12:00 AM CST
- Expired
- Mar 8, 2012, 3:24 AM CST
- In force
- 51 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
569 WHUS74 KMOB 052104 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 304 PM CST MON MAR 5 2012 ...A SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .STRONG HIGH PRESSURE WILL BUILD ALONG THE CAROLINA COAST TONIGHT AND CONTINUE THROUGH EARLY THURSDAY RESULTING IN A STRONG EASTERLY WIND... GENERALLY AT 20 TO 25 KNOTS...OVER MUCH OF THE MARINE AREA BEGINNING LATE TONIGHT CONTINUING THROUGH WEDNESDAY MORNING. WINDS WILL RELAX TO AROUND 17 TO 20 KNOTS DURING THE AFTERNOON HOURS ON TUESDAY THEN REBUILD TUESDAY NIGHT THROUGH WEDNESDAY MORNING AS THE SURFACE RIDGE OF HIGH PRESSURE TO THE EAST REBUILDS OVERNIGHT. GMZ630-650-655-670-675-060600- /O.NEW.KMOB.SC.Y.0017.120306T0600Z-120307T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 304 PM CST MON MAR 5 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY. * WINDS: WINDS INCREASING TO 20 TO 25 KNOTS LATE TONIGHT THROUGH TUESDAY MORNING...RELAXING SLIGHTLY TUESDAY AFTERNOON...THEN REBUILDING TO 20 TO 25 KNOTS TUESDAY NIGHT THROUGH MID MORNING WEDNESDAY. * SEAS: SEAS BUILDING TO 6 TO 8 FEET FROM 0 TO 60 NM OUT. BAY AND INLAND BECOMING MOSTLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
140 WHUS74 KMOB 060357 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 957 PM CST MON MAR 5 2012 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .STRONG HIGH PRESSURE WILL BUILD ALONG THE CAROLINA COAST TONIGHT AND CONTINUE THROUGH EARLY THURSDAY. THIS WILL RESULT IN A STRONG EASTERLY WIND... GENERALLY 20 TO 25 KNOTS...OVER MUCH OF THE MARINE AREA BEGINNING AFTER MIDNIGHT TONIGHT AND CONTINUING THROUGH WEDNESDAY MORNING. WINDS WILL RELAX TO AROUND 15 TO 20 KNOTS DURING THE AFTERNOON HOURS ON TUESDAY THEN REBUILD TUESDAY NIGHT THROUGH WEDNESDAY MORNING AS THE SURFACE RIDGE OF HIGH PRESSURE TO THE EAST REBUILDS OVERNIGHT. GMZ630-650-655-670-675-061200- /O.CON.KMOB.SC.Y.0017.120306T0600Z-120307T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 957 PM CST MON MAR 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY. * WINDS: EAST WINDS INCREASING TO 20 TO 25 KNOTS AFTER MIDNIGHT... RELAXING SLIGHTLY TUESDAY AFTERNOON...THEN BECOMING SOUTHEAST 20 TO 25 KNOTS TUESDAY NIGHT THROUGH MID MORNING WEDNESDAY. * SEAS: SEAS BUILDING TO 6 TO 8 FEET. BAYS AND INLAND WATERWAYS BECOMING MOSTLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
471 WHUS74 KMOB 061226 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 626 AM CST TUE MAR 6 2012 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON WEDNESDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .STRONG HIGH PRESSURE WILL BUILD ALONG THE CAROLINA COAST THROUGH EARLY THURSDAY. THIS WILL RESULT IN A STRONG EASTERLY WIND... GENERALLY 20 TO 25 KNOTS...OVER MUCH OF THE MARINE AREA THROUGH WEDNESDAY MORNING. GMZ630-650-655-670-675-062030- /O.EXT.KMOB.SC.Y.0017.000000T0000Z-120307T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 626 AM CST TUE MAR 6 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST WEDNESDAY. * WINDS: EAST WINDS INCREASING TO 20 TO 25 KNOTS...RELAXING SLIGHTLY THIS AFTERNOON...THEN BECOMING SOUTHEAST 20 TO 25 KNOTS TONIGHT THROUGH MID MORNING WEDNESDAY. * SEAS: SEAS BUILDING TO 5 TO 8 FEET. BAYS AND INLAND WATERWAYS BECOMING MOSTLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
025 WHUS74 KMOB 062051 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 251 PM CST TUE MAR 6 2012 ...A SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON WEDNESDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .STRONG HIGH PRESSURE WILL REMAIN ALONG THE NORTH CAROLINA COAST THROUGH EARLY THURSDAY. THIS WILL MAINTAIN A STRONG EASTERLY WIND... GENERALLY 20 TO 25 KNOTS...OVER MUCH OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH WEDNESDAY MORNING. GMZ630-650-655-670-675-070500- /O.CON.KMOB.SC.Y.0017.000000T0000Z-120307T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 251 PM CST TUE MAR 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY. * WINDS: EAST WINDS 20 TO 25 KNOTS...BECOMING SOUTHEAST 20 TO 25 KNOTS TONIGHT THROUGH MID MORNING WEDNESDAY. * SEAS: SEAS BUILDING 6 TO 8 FEET. BAYS AND INLAND WATERWAYS BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
441 WHUS74 KMOB 070402 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1002 PM CST TUE MAR 6 2012 ...A SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON WEDNESDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .A STRONG HIGH WILL REMAIN ALONG THE EAST COAST THROUGH EARLY THURSDAY BRINGING A STRONG EASTERLY WIND RANGING FROM 20 TO 25 KNOTS OVER MUCH OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH WEDNESDAY MORNING. GMZ630-650-655-670-675-071200- /O.CON.KMOB.SC.Y.0017.000000T0000Z-120307T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1002 PM CST TUE MAR 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY. * WINDS: EAST WINDS 20 TO 25 KNOTS...BECOMING SOUTHEAST 20 TO 25 KNOTS TONIGHT THROUGH MID MORNING WEDNESDAY. * SEAS: SEAS BUILDING 6 TO 8 FEET. BAYS AND INLAND WATERWAYS BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
736 WHUS74 KMOB 071249 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 649 AM CST WED MAR 7 2012 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .A STRONG HIGH WILL REMAIN ALONG THE EAST COAST THROUGH EARLY THURSDAY BRINGING A STRONG EASTERLY WIND RANGING FROM 20 TO 25 KNOTS OVER MUCH OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH THIS EVENING. GMZ630-650-655-670-675-080000- /O.EXT.KMOB.SC.Y.0017.000000T0000Z-120308T0000Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 649 AM CST WED MAR 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: EAST WINDS 20 TO 25 KNOTS...BECOMING SOUTHEAST 20 TO 25 KNOTS. * SEAS: SEAS BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
793 WHUS74 KMOB 071519 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 919 AM CST WED MAR 7 2012 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT FOR THE COASTAL WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .SURFACE HIGH PRESSURE WILL CONTINUE TO EXTEND FROM THE CAROLINAS TO THE GULF OF MEXICO THROUGH THIS EVENING...AND WILL MAINTAIN EASTERLY WIND SPEEDS OF 15 TO 25 KNOTS OVER MUCH OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. SEAS WILL RANGE FROM 7 TO 10 FEET ON THE OFFSHORE WATERS. GMZ630-650-655-670-675-072330- /O.EXT.KMOB.SC.Y.0017.000000T0000Z-120308T0600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 919 AM CST WED MAR 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: EAST TO SOUTHEAST 15 TO 25 KNOTS. * SEAS: RANGING FROM 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
046 WHUS74 KMOB 072120 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 320 PM CST WED MAR 7 2012 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST THURSDAY MORNING FOR COASTAL WATERS 20 TO 60 NM OUT FROM ALABAMA AND THE WESTERN FLORIDA PANHANDLE... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT FOR THE COASTAL WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE OUT TO 20 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .SURFACE HIGH PRESSURE RIDGING EXTENDING FROM THE CAROLINAS TO THE GULF OF MEXICO WILL MAINTAIN EASTERLY WIND SPEEDS OF 15 TO 25 KNOTS OVER MUCH OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH EARLY THURSDAY MORNING. SEAS WILL RANGE FROM 6 TO 9 FEET ON THE OFFSHORE WATERS THROUGH THIS EVENING. WIND SPEEDS AND SEAS WILL GRADUALLY DIMINISH SOMEWHAT OVER COASTAL WATERS OUT TO 20 NAUTICAL MILES AFTER MIDNIGHT...THOUGH SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION. HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED TO CONTINUE OVER THE OPEN GULF WATERS FROM 20 TO 60 NAUTICAL MILES OUT THROUGH THE EARLY MORNING HOURS THURSDAY. GMZ670-675-080530- /O.EXT.KMOB.SC.Y.0017.000000T0000Z-120308T1200Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 320 PM CST WED MAR 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST THURSDAY. * WINDS: EAST TO SOUTHEAST 15 TO 25 KNOTS. * SEAS: RANGING FROM 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-650-655-080530- /O.CON.KMOB.SC.Y.0017.000000T0000Z-120308T0600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 320 PM CST WED MAR 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: EAST TO SOUTHEAST 15 TO 25 KNOTS. * SEAS: RANGING FROM 6 TO 8 FEET OVER THE COASTAL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
977 WHUS74 KMOB 080343 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 943 PM CST WED MAR 7 2012 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST THURSDAY MORNING FOR COASTAL WATERS 20 TO 60 NM OUT FROM ALABAMA AND THE WESTERN FLORIDA PANHANDLE... ...SMALL CRAFT ADVISORY IS CANCELED FOR THE COASTAL WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE OUT TO 20 NM INCLUDING MOBILE BAY AND ALL INLAND BAYS AND SOUNDS... .A HIGH EXTENDING FROM THE CAROLINAS TO THE GULF OF MEXICO WILL MAINTAIN MODERATE EAST TO SOUTHEAST FLOW OVER MUCH OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH EARLY THURSDAY MORNING. WIND AND SEAS WILL DECREASE OUT TO 20 NAUTICAL MILES TONIGHT INCLUDING MOBILE BAY AND ALL INLAND BAYS AND SOUNDS. SEAS BECOMING LESS THAN 7 FEET OUT TO 20 MILES THIS EVENING BUT SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION IN THESE AREAS. HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED TO CONTINUE OVER THE OPEN GULF WATERS FROM 20 TO 60 NAUTICAL MILES OUT THROUGH SUNRISE. GMZ630-650-655-080445- /O.CAN.KMOB.SC.Y.0017.000000T0000Z-120308T0600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 943 PM CST WED MAR 7 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. WIND AND SEAS ARE DIMINISHING BELOW SMALL CRAFT ADVISORY CRITERIA OVER THE COASTAL WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE OUT TO 20 NM INCLUDING MOBILE BAY AND ALL INLAND BAYS AND SOUNDS. $$ GMZ670-675-081145- /O.CON.KMOB.SC.Y.0017.000000T0000Z-120308T1200Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 943 PM CST WED MAR 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY. * WINDS: EAST TO SOUTHEAST 20 TO 25 KNOTS. * SEAS: 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
479 WHUS74 KMOB 080924 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 324 AM CST THU MAR 8 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... GMZ670-675-081030- /O.CAN.KMOB.SC.Y.0017.000000T0000Z-120308T1200Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 324 AM CST THU MAR 8 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Mar 5, 11:38 AM CST, 3 hours 26 minutes earlier.
Area forecast discussion, Mar 5, 11:38 AM CST, 3 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATE... NATIONAL WEATHER SERVICE MOBILE AL 1138 AM CST MON MAR 5 2012 .MARINE...A WEAK SEABREEZE WILL DEVELOP BY MID AFTERNOON TODAY AS DAYTIME TEMPERATURES CLIMB TO NEAR 70 OVERLAND. OTHERWISE...STRONG HIGH PRESSURE WILL BUILD NEAR THE CAROLINA COAST LATE TONIGHT THROUGH EARLY THURSDAY. THIS WILL RESULT IN A MODERATE TO STRONG EASTERLY FLOW OVER THE MARINE AREA LATE TONIGHT THROUGH EARLY FRIDAY. A SMALL CRAFT ADVISORY MAY BE REQUIRED MAINLY OVER THE OPEN GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM BY MIDWEEK. 32/EE && .AVIATION (18Z TAF ISSUANCE)...VFR CONDITIONS THROUGH 18Z TUE. NORTHWEST TO NORTH WINDS AT 5 TO 10 KNOTS DECREASING TO AROUND 5 KNOTS BY LATE AFTERNOON...THEN BECOMING NORTHEAST 5 TO 10 KNOTS WITH HIGHER GUSTS NEAR THE COAST OVERNIGHT. 32/EE && .PRELIMINARY POINT TEMPS/POPS... MOBILE 71 41 68 52 / 00 00 05 05 PENSACOLA 70 44 66 54 / 00 00 05 05 DESTIN 67 50 63 55 / 00 00 05 05 EVERGREEN 68 35 69 44 / 00 00 05 05 WAYNESBORO 68 34 71 46 / 00 00 05 05 CAMDEN 66 33 69 43 / 00 00 05 05 CRESTVIEW 74 35 70 45 / 00 00 05 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Mar 5, 2:50 PM CST, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 250 PM CST MON MAR 5 2012 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-062100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 250 PM CST MON MAR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SUNDAY. GMZ630-650-655-670-675-062100- MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 250 PM CST MON MAR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT MODERATE EASTERLY WIND FLOW WILL BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MODERATE EASTERLY WIND FLOW WILL CONTINUE TO BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT TUESDAY AND WEDNESDAY. THESE CONDITIONS MAY POTENTIALLY CONTINUE THROUGH THE END OF THE WEEK. PATCHY FOG...SOME LOCALLY DENSE BELOW 1 MILE...MAY IMPACT THE NEAR COASTAL WATERS WEDNESDAY NIGHT AND THURSDAY MORNING. ADDITIONAL PATCHY FOG MAY ALSO DEVELOP AGAIN FRIDAY MORNING.
Nearby
Small Craft Advisories in Alabama, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.